# SDR UALA2013022401086

- Difficulty date: February 23, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 73,083 hours, 27,199 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 760-747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DOUBLER GOUGED BS 760-747, S15 - 16L.  REMOVED DOUBLER REPAIR, INSTALLED NEW DOUBLER REPAIR PER SRM 53-00-01, REPAIR 3, FIG 201.  THIS A CAT B REPAIR IN ZONE A.  PER SRM 53-00-01 REPAIR 3, TABLE V.
